# SDR USAA2014081400002

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 15,224 hours, 10,033 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR DID NOT REMAIN LOCKED DURING TAKEOFF.  FOUND SCREWS LOOSE ON DOOR STOP ANGLE BELOW COCKPIT DOOR LOCK.  TIGHTENED SCREWS DOOR CHECKED GOOD.
